Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1211–1219 (Mi zvmmf4140)  

Convergence and stability of a difference scheme for solving a multidimensional equation of nonstationary transport

V. V. Kulinich, S. F. Morozov

Gor'kii

Full text: PDF file (790 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 157–162

Bibliographic databases:

UDC: 519.6:533.9
MSC: Primary 65R20; Secondary 45K05, 82C70
Received: 17.09.1981
Revised: 12.02.1985

Citation: V. V. Kulinich, S. F. Morozov, “Convergence and stability of a difference scheme for solving a multidimensional equation of nonstationary transport”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1211–1219; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 157–162

Citation in format AMSBIB
\Bibitem{KulMor85}
\by V.~V.~Kulinich, S.~F.~Morozov
\paper Convergence and stability of a difference scheme for solving a multidimensional equation of nonstationary transport
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1211--1219
\mathnet{http://mi.mathnet.ru/zvmmf4140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807350}
\zmath{https://zbmath.org/?q=an:0595.65148}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 157--162
\crossref{https://doi.org/10.1016/0041-5553(85)90160-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4140
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:107
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022